# SDR AALA202012049008

- Difficulty date: December 1, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N314RH
- Make and model: Boeing 737-8
- Aircraft serial: 44455
- Aircraft time: 2,672 hours, 1,035 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  LT FLIGHT ATTENDANT FLASHLIGHT DOES NOT TEST PROPERLY WITH GREEN LIGHT WHEN PASSED.  REPLACED FLASHLIGHT WITH NEW, IAW AMM 25-64-00.  OPERATIONS CHECK GOOD.
